# SDR AALA201808285001

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 53,512 hours, 15,287 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 37000 FT,  HEARD AND FELT LOW RUMBLING IN THE AIRFRAME.  POSSIBLELY A LT ENGINE  COMPRESSOR STALL.  LEFT ENGINE EXHAUST GAS TEMPERATURE ROSE. AMBER LIGHT ON ENGINE GAS TERMPERATURE INDICATOR.  ODOR OF ACRID FUMES NOTICED IN THE COCKPIT AND A REPORT FROM FLIGHT ATTENDANTS IN THE CABIN. NO VISIBLE SMOKE.  RETURN TO LAND. TORN OFF LEFT ENGINE BLEED WHILE DESCENDING.  ENGINE INDICATIONS REMAINED NORMAL, FUMES DISSIPATED. AIRCRAFT TAKEN OUT OF SERVICE.  ACCOMPLISHED MCM 72-92-12, COMPRESSOR SURGE,  NO FAULTS NOTED SIC 05-96-70,  SMOKE ODOR FUMES,  NO ODOR NOTED.MCM 72-92-12,  LEFT ENGINE OIL FILTER CHANGE. SIC 4919,  LEFT ENGINE OIL SYSTEM CHIP DETECTORS CHECK, AND SERVICED, ALL OK. OK FOR SERVICE.
